Is that a side affect? I also get fever blisters when that happens
Lotrel - (amlodipine besylate and benazepril hydrochloride) Capsules. All meds may cause side effects, check with your doc./pharmacist for more deatils:
Dizziness or lightheadedness when sitting or standing; headache; persistent, dry cough; swelling of the hands or feet.
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); chest pain; infection (fever, sore throat); irregular or slow heartbeat; yellowing of the skin or eyes.
It could be the feverish feeling which is reported as an side effect, however you doc./pharmacist would be able to give more details, hope this helps, get well soon!
- Lotrel Information for Consumers
- Lotrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2009 • 1 answer
Posted 8 Jun 2011 • 1 answer
Posted 30 Dec 2011 • 1 answer
Posted 28 May 2012 • 1 answer
Posted 13 Jun 2015 • 1 answer